MathSciNet Relay Station
MathSciNet bibliographic data
MR1679973 53A15
Ferrer, L.; Martínez, A.; Milán, F. An extension of a theorem by K. Jörgens and a maximum principle at infinity for parabolic affine spheres. Math. Z. 230 (1999), no. 3, 471–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement